Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on Mordell’s equation $y^{2}=x^{3}+k$


Author: S. P. Mohanty
Journal: Proc. Amer. Math. Soc. 39 (1973), 645-646
MSC: Primary 10B10; Secondary 14G25, 14H25
DOI: https://doi.org/10.1090/S0002-9939-1973-0316377-5
MathSciNet review: 0316377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that $\lim {\sup _{k \to \infty }}N’(k) \geqq 6$, where $N’(k)$ is the number of integral solutions of ${y^2} = {x^3} + k$ with $(x,y) = 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10B10, 14G25, 14H25

Retrieve articles in all journals with MSC: 10B10, 14G25, 14H25


Additional Information

Article copyright: © Copyright 1973 American Mathematical Society